MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 3; HIP STEM
Catalog Number 01.18.433
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 11 months after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta stem and head with a new medacta stem and head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 25-oct-2023.Lot 2204716: (b)(4) items manufactured and released on 05-jul-2022.Expiration date: 2027-06-21.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
AMISTEM-P COLLARED STD STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18099057
Report Number3005180920-2023-00886
Device Sequence Number5556437
Product Code LZO
UDI-Device Identifier07630040720229
UDI-Public07630040720229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.433
Device Lot Number2204716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale